On Brunn-Minkowski type inequality

Volume 11, Issue 6, pp 762--769 http://dx.doi.org/10.22436/jnsa.011.06.03
Publication Date: April 18, 2018 Submission Date: December 01, 2016 Revision Date: November 15, 2017 Accteptance Date: March 01, 2018

Authors

Lewen Ji - Department of Mathematics, East China University of Technology, Nanchang 330013, China. - Department of Mathematics, Shanghai University, Shanghai 200444,, China. Zhenbing Zeng - Department of Mathematics, Shanghai University, Shanghai 200444,, China. Jingjing Zhong - School of Public Finance and Public Administration, Jiangxi University of Finance and Economics, Nanchang 330013, China.


Abstract

The notion of Aleksandrov body in the classical Brunn-Minkowski theory is extended to that of Orlicz-Aleksandrov body in the Orlicz Brunn-Minkowski theory. The analogs of the Brunn-Minkowski type inequality and the first variations of volume are established via Orlicz-Aleksandrov body. We also make some considerations for the polar of Orlicz combination.


Keywords


MSC


References